Jump to content
Important Survey - Please Participate ×

One reduction away from jumping...


[fr...]

Recommended Posts

...are the withdrawal symptoms after jumping worse than when while tapering or is it expected to be more of the same in waves? Just wanting to know what to expect...

 

Thanks BBs! :)

Link to comment
Share on other sites

I'm kind of wondering the same thing. I'm jumping in about a week or so. I would hope that healing would start.

 

You'd think sense we are putting just a tiny tiny bit in our systems right now it wouldnt be a huge jump when we go off. Right?

 

I'm gonna be as positive as I can when I jump... and just keep thinking "NO MORE BENZOS IN MY BLOOD! YES!"

 

Let the permanent healing begin!

Link to comment
Share on other sites

cnotr and freedom24,

Hooray for both of you!  Being so close to freedom!!!!  Yes, a positive attitude can do wonders, and remember that no 2 people experience the same thing when jumping off...just as they didn't in their taper.  Along with being positive, on the flip side don't set unrealistic expectations for your first weeks/months off.  Be kind to yourself, and know that this is just the next (and LAST) step on your journey to recovery.  Even though I have many syptoms at 3 1/2 months out....sorry to say....I DO see the joy in not living according to when my last dose was, and how long until my next dose...and on and on and on.  That in itself is sooooo liberating!  Life WILL be good again for all of us!  Keep on with your plan!  Sophia

Link to comment
Share on other sites

...are the withdrawal symptoms after jumping worse than when while tapering or is it expected to be more of the same in waves? Just wanting to know what to expect...

 

Thanks BBs! :)

 

From looking at your signature, it sounds like you're planning on jumping from .125mg or just one step less- is that correct?  If so you should be aware that that's pretty high up to be jumping off clonazepam.  You can look at my signature to see my more conservative taper schedule.  Hopefully you will have a better experience than I did, but even tapering that low I got hit like a ton of bricks when I jumped off and only at the 5 month off point have I just starting to feel a good bit better.

 

I am not saying that to freak you out!  I just wish that I had tapered much longer and lower than I had, and I would have done that if I had realized how many people don't have their worst moments until they go benzo free.  If you are not already on a liquid solution, I would strongly recommend switching over so that you can taper down to a very finite level.  If the tapering process has been relatively easy for you, then maybe that isn't necessary.  However, if this has been a long and painful process, while I realize that extending it for a longer period of time is probably the last thing that you want to do it will make the process more gentle.

 

Whatever your decision is, I wish you all the luck in the world.  No matter how you go about it, someday you will be 100% recovered and this will all be a distant memory.

 

:)

Link to comment
Share on other sites

Hi all, my last dose is tomorrow. My doc is knowledgeable of benzos. He says I'm ready. I have had some short bad waves. I am done and I know that I will be sick off and on for a while. Keep in touch. Let us know how it goes. The only way out is through...

 

Bear

Link to comment
Share on other sites

×
×
  • Create New...